Ibuprofen and nyquil

Common Questions and Answers about Ibuprofen and nyquil

ibuprofen

If you have a cough, Delsym works really well, and that's often the reason folks are up at night. Ibuprofen tends to work better for muscular aches than does Tylenol too. Hope this in some way helps.
Doctors have their own preferences. Both ibuprofen and acetaminophen can be troublesome in large amounts over prolonged periods. Your liver is not in too bad shape so it probably won't make much difference which you use. The best thing to do is follow your doctor's instructions and use whichever is recommended sparingly.
My doctor said Tylenol, Tylenol Cold and plain Robitussin is okay. Ask your doctor or pharmacist too...they will know. Mine says no Advil, Ibuprofen, or Aspirin.
I've been taking Ibuprofen, Dayquil/Nyquil, sinus decongestant. Not all together of course, but I usually do take the Ibuprofen with whatever I take for the sinuses. And nothing! My face hurts so bad, feels like my head is in a vicescript, terrible head ache, ear ache, throat hurts, coughing, runny nose, nausea, diarreha, loss of appetite. I can't find anything to take the pain away. What can I do to make this pain go down?
I am having the same problem and the doctor told me it was safe to take Sudafed, benedryl, and Robitussin.
I have had the flu this past week and have been taking nyquil, ibuprofen, and alkazelter, I just found out that I am 5 weeks pregnant and I'm am hoping that this medicine I have been taking is NOT going to affect my baby?! If anyone knows please help me out I am going to the doctor Monday but I do not want to continue to take medicine if its going to harm my baby. Thank you!
The symptoms are the worst in the morning, which made me consider that most of it is due to post nasal drip, but I have taken every medication I could think of (benadryl, sudafed, allegra, nyquil, etc) to try to stop it. I am on both allegra and singulair for allergies. I have been consistently taking ibuprofen, mucinex, sudafed, and acetaminophen as needed. Does anyone have any suggestions?
So, your dose of 2 tablets is 400 mg per dose, which is within the normal dosing range. Ibuprofen is best taken with food or milk to help minimize stomach irritation and always take it as directed, whether if it is prescription or over the counter. NyQuil has several cold and flu products. I am not sure which one you took.
I think probably my immune system is just weak these days because i've battled with a cold and sore throat the entire past week. I thought light of it and just treated by resting/Ibuprofen. Last night I left at 2 am to get some Nyquil from nearby Safeway, turns out they're closed from 1-5am. the local 7-eleven also didn't have anything. I came back disappointed. Figured i'll pick up the meds from Walmart on the way to work at 4 since I couldn't sleep anyways!
kinda, I got some melatonin and a b-complex. Also immodium and some advil PM and Nyquil. Right now i'm kinda in a good mood. I hope it lasts, I was ready to cry not too long ago. Hehe, it's a good thing my daughter isn't old enough to think I'm a freak.
and I tested positive this month for pregnancy,and also I'm terrified because I didn't know I was pregnant and I took ibuprofen and NyQuil earlier this month FEB. 2013 I took ibuprofen only like 3-4 times and NyQuil only 2 times not at the same time for swelling because I just got a piercing and I also took acetaminophen but I heard that its safe for pregnancy but not ibuprofen or NyQuil .. Will my baby have birth defects??
I took the vitamins b12 1000mcg,vitd 2000U,b complex with zinc and magnesium/day,omega3 2 daily vitamin C 2000mg/day. For wd pain I took ibuprofen 800mg every6 hrs max2400mg/day,and tylenol 1000mg every 4 hrs max 4000mg/24hrs. At night for a few nights I took Nyquil without the decongestant instead of the tylenol.It contains 1000mf tylenol,doxylamine(an antihistamine causing drowsiness) and dextrmethorphan a very mild opiate that I believe soothes the opiate receptors.
The dizziness resembled being carsick, with lightheadedness and occasional moments of nausea and feeling faint (but I never passed out). I had a CAT scan and blood work twice, and so far no diagnosis for the dizziness/fatigue. It got better for a few weeks but last week I began to have dizzy spells again, this time accompanied by maxillary sinus pressure. I had just switched allergy medications, from Nasonex to generic Flonase, right at the time my symptoms returned.
No aspirin, advil, ibuprofen, aleve Pain - Tylenol, Acetaminophen Allergies - Claritin, Zyrtec, Benadryl Common cold - Actifed, Sudafed, Robitussin Products, Tylenol Cold Tablets, Acetaminophen, Tylenol, DayQuil/Nyquil (gelcaps only), Mucinex, Warm salt water gargles Congestion - Mucinex, Zyrtec, Claritin/Claritin D, Sudafed, Sinutab, Dimetap extentaps, Actifed, Tylenol Sinus, Saline Nasal Spray Constipation - Stool softener, Fiber/bran, Prune Juice Coughing - Any cough drop, any Robitussi
I'm going to try to switch to toradol for night time for about a week and then regular ibuprofen and see how that goes. this is all after the taper. my dad and my husband are being really good about this...my husband knows he's going to have to watch the kids at night even though he's working next week because in the past my biggest challenge has been that if I get woken up, I can't get back to sleep. he's being a real doll and he said that he's excited for me...
(Advil, Nuprin, Motrin, Excedrin IB etc) Ketoprofen (Orudis KT) Kidney infection (Kidney disease, diabetes) Liver Disease Naproxen (Aleve) Promethazine (Phenergan, Promethegan) Riboflavin (B2, Hempseed Oil) Amphetamines - Substances or Conditions which can cause false positives Ephedrine, pseudoephedrine, propylephedrine, phenylephrine, or desoxyephedrine (Nyquil, Contact, Sudafed, Allerest, Tavist-D, Dimetapp, etc) Phenegan-D, Robitussin Cold and Flu, Vicks Nyquil Over-the-counter diet aids w
(Advil, Nuprin, Motrin, Excedrin IB etc) Ketoprofen (Orudis KT) Kidney infection (Kidney disease, diabetes) Liver Disease Naproxen (Aleve) Promethazine (Phenergan, Promethegan) Riboflavin (B2, Hempseed Oil) Amphetamines - Substances or Conditions which can cause false positives Ephedrine, pseudoephedrine, propylephedrine, phenylephrine, or desoxyephedrine (Nyquil, Contact, Sudafed, Allerest, Tavist-D, Dimetapp, etc) Phenegan-D, Robitussin Cold and Flu, Vicks Nyquil Over-the-counter diet aids w
So I dug up some more info that I wanna share ... in case you are dying of curiousity. Or need more info like I do. ---------------------------------------------------------------------------------------------------------------------------------------------------------- http***mb.rxlist.com/rxboard/ultram.pl?noframes;read=3179 not just for breakfast anymore Posted By: mkny Date: Friday, 21 October 2005, at 3:53 a.m.
Welcome to Part 6! Please make yourself at home!
I broke the fever overnight with Nyquil and Ibuprofen. Since then I have had a bad bad chest cold, mucus just sitting. I went to my PA got a shot of rocefrin, been taking Amoxicillian, and drinking Chrotussin (sp?) AC.............the coughing is getting a little better but I know have had BAD stomach cramps for the last three days...mainly in the AM when i wake up....really bad......i assumed it was just the drainage of the mucus........i took some Fenegrin (sp?
I have always had THE WORST colds while pregnant and it seems the Tylenol and Sudafed just didn't cut it. I LONGED for Nyquil! But that's a definite no-no. Hope you get well soon!!!
Ive come to the point where I stopped taking legally prescribed Vicodin because of pain and started taking it more so for the high. I started with 1 Vicodin here and there about 5 months ago and now im up to 6 Vicodin HP at once..and thats it for the day. Does it mean that I wouldnt want more? No . I just havent been taking more than that. I have 6 herniated discs and this is what the doc prescribed. Due to the location, PT and surgery are not options.
I was wondering if it's related to HIV or any other STD? I took nyquil, alka seltzer plus and tylenol pm syrup, ibuprofen, but nothing works. For eyes, I have used visible, got better, but at this moment I feel a little itch on the corner of my eye. I took claritin tonight as well.. I had anal sex with 7 different partners in the month of October and November with protection and I'm also infected with syphillis in Narch but was treated successfully.
i took Nyquil, extra streng Tylenol, ibuprofen and advil p.m. im concern about the side effects. i haven't gone to my first appt yet so i haven't had the chance to ask the dr. any one in the same boat?
I found that taking b12 and or vitamin c instead of a pill helps. For rebound pain take ibuprofen and /or acetaminophen in recommended doses. For sleep take melatonin or nyquil without the decongestant for a while. Take the vitamins and nutrients suggested in the Thomas recipe. Take this battle seriously and you will succeed because we can all do whatever we want if our mind is made up You must do this now before it gets worse.
Pick up some Nyquil without the decongestant. It really helps the restlessness and may help you to sleep. Be sure to eat and keep forcing those fluids. You're doing great...
Usually doctors will tell you not to take additional acetaminophen in any form, nor should you combine drugs that have acetaminophen in them with over the counter drugs (for instance, tylenol and nyquil). You can safely take ibuprofen. Do you have an allergy or sensitivity to ibuprofen?
I am perscribed oxycodone,oxymorphone(opana),lyrica,omeprazole for heartburn,celebrex,ibuprofen,and tylenol 3 times a day will these drugs cause a false positive for thc i really need help im looking at 5 years cause my po thinks i smoking pot i have 3 kids and cant risk the next 5 years of there lives over false positive test results.I DO NOT SMOKE POT AND I AM NEVER AROUND PEOPLE WHO R SMOKING POT...................PLEASE HELP ME!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!
Tylenol and Ibuprofen. Clove oil on cotton balls. Salt water rinses. A homeopathic oral wound mouth rinse. Drank a couple of beers one day do I could sleep. I also started taking some penicillin that was prescribed for my husband for an wisdom tooth infection. He never took it because the moved his app up. It started with sore tooth, then swelling of my cheek near the tooth. Then swelling under my chin as well. And my lymph node in my neck. Last night I was feeling really bad.
MedHelp Health Answers